Inventiones mathematicae

, Volume 98, Issue 1, pp 59–74

On unique and almost unique factorization of complete ideals II

  • Steven Dale Cutkosky
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A] Artin, M.: Some numerical criteria for contractability of curves on algebraic surfaces. Am. J. Math.84, 485–496 (1962)Google Scholar
  2. [C1] Cutkosky, S.: Factorization of complete ideals. J. Algebra115, 144–149 (1988)Google Scholar
  3. [C2] Cutkosky, S.: On unique and almost unique factorization of complete ideals. Am. J. Math. (to appear)Google Scholar
  4. [D] Danilov, V.I.: On a conjecture of Samuel. Math. USSR Sbornik,10 (1970)Google Scholar
  5. [G] Göhner, H.: Semifactoriality and Muhly's condition (N) in two dimensional local rings. J. Algebra34, 403–429 (1975)Google Scholar
  6. [Gr] Grothendieck, A.: Eléments de géometrie algébrique. Publ. Math. Inst. Hautes Etud. Sci. (1960–1967)Google Scholar
  7. [Ha] Hartshorne, R.: Algebraic Geometry. Berlin Heidelberg New York: Springer 1977Google Scholar
  8. [HL] Heinzer, W., Lantz, D.: Exceptional prime divisors of two-dimensional local domains (Preprint)Google Scholar
  9. [H] Hironaka, H.: Desingularization of Excellent surfaces, Resolution of Surface singularities. In: Cossart, V., Giraud, J., Orbanz, U.: Resolution of surface singularities. (Lect. Notes Math., vol. 1101) Berlin, Heidelberg, New York: Springer 1980Google Scholar
  10. [La] Laufer, H.: On deformations of resolutions of two-dimensional singularities, Rice University studies of complex analysis, 1972Google Scholar
  11. [L] Lipman, J.: Rational singularities, with applications to algebraic surfaces and unique factorization. Publ. Math. Inst. Hautes Etud. Sci.36 (1969)Google Scholar
  12. [L1] Lipman, J: On complete ideals in regular local rings (Preprint)Google Scholar
  13. [M] Mumford, D.: The topology of normal singularities of an algebraic surface. Publ. Math. Inst. Hautes Etud. Sci.9 (1961)Google Scholar
  14. [Ms] Muhly, H., Sakuma, M.: Asymptotic factorization of ideals. J. London Math. Soc.38, 341–350 (1963)Google Scholar
  15. [Mu] Muhly, H.: On the existance of asymptotically irreducible ideals. J. London Math. Soc.40, 151–204 (1965)Google Scholar
  16. [Sa] Sakai, F.: Weil divisors on normal surfaces. Duke Math. J.,51 (1984)Google Scholar
  17. [S] Sally, J.: Proc. Microprogram on Commutative Algebra. M.S.R.I., 1987Google Scholar
  18. [Z1] Zariski, O.: Polynomial ideals defined by infinitely near base points. Am. J. Math.60, 151–204 (1983)Google Scholar
  19. [Z2] Zariski, O.: Reduction of the singularities of algebraic three dimensional varieties. Ann. Math.45, 472–542 (1944)Google Scholar
  20. [ZS] Zariski, O., Samuel, P.: Commutative Algebra, vol. 2, Van Nostrand, Princeton, 1960Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Steven Dale Cutkosky
    • 1
  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations